# SDR DXTA2020021753467

- Difficulty date: February 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 15,300 hours, 9,298 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Valve
- Part number: 99145053
- Part serial: 2005
- Condition: Defective
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WING TANK O'FULL R AMBER CAS ILLUMINATED - WING O' FILL AMBER CAS MSG ILLUMINATED EN ROUTE.  ACCOMPLISHED CHECK LIST AND VERIFIED WE WERE LOSING FUEL.   TRIED VARIOUS ATTITUDE AND PITCH CHANGES AS WELL AS A 360 DEG TURN BUT NO CHANGE.   THERE WAS VERY LITTLE FUEL IN THE CENTER TANK WHEN IT STARTED AND EVEN AFTER THE CENTER WAS EMPTY IT WAS STILL BLOWING OUT. 
////SIGN-OFF////REMOVED AND REPLACED THE RH WING OUTBOARD FLOAT VALVE. FUELED CENTER TANK, PERFORMED FUEL TRANSFER TO
RH WING SEVERAL TIMES, OPS CHECK GOOD. LEAK CHECK OF THE FLOAT VALVE ACCESS FUEL PANEL GOOD. WORKED
IAW 750 MM 28-10-04
